WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorJoannisiella oblonga (Hanley, 1846) 
AphiaID: 732790

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorMollusca (Phylum) > Checked: verified by a taxonomic editorBivalvia (Class) > Checked: verified by a taxonomic editorHeterodonta (Subclass) > Checked: verified by a taxonomic editorEuheterodonta (Infraclass) > Checked: verified by a taxonomic editorVeneroida (Order) > Checked: verified by a taxonomic editorUngulinoidea (Superfamily) > Checked: verified by a taxonomic editorUngulinidae (Family) > Checked: verified by a taxonomic editorJoannisiella (Genus)
Status accepted
Rank Species
Parent Checked: verified by a taxonomic editorJoannisiella Dall, 1895
Synonymised
names
  Checked: verified by a taxonomic editorCycladicama oblonga (Hanley, 1846)
Checked: verified by a taxonomic editorCyrenoidea oblonga Hanley, 1846 (original combination)
Sources  basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]

[show all]
Environment marine
Link Unreviewed: has not been verified by a taxonomic editorTo Biodiversity Heritage Library (2 publications) 
LSID urn:lsid:marinespecies.org:taxname:732790
Taxonomic
Edit history
 
Date   action   by
2013-06-25 16:52:07Z  created  Sartori, AndrĂ© F.
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Sartori, AndrĂ© F. (2014). Joannisiella oblonga (Hanley, 1846). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=732790 on 2014-07-12
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 3.0 License